Zur Theorie der Euler'schen Integrale


Mathematische Annalen (1890)

  • Volume: 35, page 495-526
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pochhammer. "Zur Theorie der Euler'schen Integrale." Mathematische Annalen 35 (1890): 495-526. <http://eudml.org/doc/157478>.

author = {Pochhammer},
journal = {Mathematische Annalen},
keywords = {Euler integral},
language = {ger},
pages = {495-526},
title = {Zur Theorie der Euler'schen Integrale},
url = {http://eudml.org/doc/157478},
volume = {35},
year = {1890},

AU - Pochhammer
TI - Zur Theorie der Euler'schen Integrale
JO - Mathematische Annalen
PY - 1890
VL - 35
SP - 495
EP - 526
LA - ger
KW - Euler integral
UR - http://eudml.org/doc/157478
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.